# SDR QMLA2011020311019

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N91OU
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 4,359 hours, 15,267 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 3,620 hours, 7,613 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: C563S5101052
- Condition: Cracked
- Location: Pax Door
- Part time: 4,359 hours, 15,267 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT NOTICED ON A PREFLIGHT CHECK A CRACK IN THE RT REAR PASSENGER DOOR MIDWAY UP ON THE FWD EDGE.  THE CAUSE OF THE CRACK IS NOT KNOWN AT THIS POINT, HOWEVER, THE TEMPERATURES IN THE AREA WERE BEEN ABNORMALLY COLD WHEN THIS HAPPENED.  THE WINDOW WAS REPLACED, AND THE ACFT WAS RETURNED TO SERVICE.
